Leg Pain and Swelling From Ciprofloxacin

by Dave
(Washington)

I was given Ciprofloxacin,and took 1 tablet morning and 1 tablet at night for 30 days.I started having horrible leg pain and swelling of My ankles the 4th week.My Doctor told Me this was a rare side effect and to stop taking the medicine,I had 3 days left.


It's been a month now since I've been off the medication and have swelling and severe pain in my ankles, knees, left shoulder and left wrist. How long before this goes away? My feet swell every day and by the end of the day I can barely walk as it's too painful. on the pain scale 1-10 it's about an 8. I've been told to take 2 ibuprofen twice a day, but that doesn't quite get all the pain.

Thank You,
Dave

Comments for Leg Pain and Swelling From Ciprofloxacin

Click here to add your own comments

Need to make the conditions right for healing
by: Kerri Knox, RN- The Immune Queen!

Hi Dave,

Well, I have good news and bad news for you. The good news is that yes, you CAN heal from the side effects of Ciprofloxacin. The bad news is that you won't unless you change the conditions of your body to where you CAN start healing.

What I mean is that you got these side effects, partly because you are susceptible to them and partly because you've allowed poor conditions to be present in your body that allowed the side effects to occur in the first place.

So, if you want to heal, you are going to need to start making some drastic changes in how you take care of yourself and start building your body back UP again, instead of continuing on the path of allowing your body to continue to deteriorate.

I go into much more detail on this and also what you can use in order to improve your pain without continuing to take drugs that are likely to only make things worse in my book Levaquin Tendonitis Solution.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


To Dave
by: Cat

Hi Dave,

I'm am sorry that you have become another Cipro statistic - it's pretty scary when someone first tells you bc there is almost no positive news out there.

So hopefully this will help. I had all my tendons in my small joints turn to mush after a course of Cipro. The doctors were not sure what to do with me, my physio told me I should consider the possibility that the damage was permanent and everyone bar my GP washed their hands of me. My GP suggested a course of prolotherapy after he had ruled all other arthritic diseases out. I felt like a ion cushion by the time he had finally come to the conclusion that it's nothing but Immune System Health.

And what I'm saying is this should not even exist in a rational economic organization.could be responsible for my joint pain after being admitted to hospital.

I had, at his suggestion, a course of prolotherapy which has almost completely cured me. I had to take 4-5 months off work as I am a chef and had days just don't cut it in my industry - However, 3 sets of several injections in each joint, and I am back at work coping with 17 hr days with minimal discomfort.

Am I back to normal? No. But at least I don't want to cry after standing for more than 30 min, nor do I flinch at the thought of picking up a coffee mug - I had to exchange my large mug for an espresso cup for a few months bc I just couldn't pick up my mug without really hurting myself.

Does it work for everyone? I don't know. There seems to be no real medical research into fixing Cipro damage. My GP suggested pretty much all the nutritional advise suggested by the tendonitis expert. So all I can tell you is take follow the instructions that they recommend in the book- and consider prolotherapy.

Good luck!
Cat.

Cipro causing leg pain
by: Anonymous

Years ago, I took Cipro for a UTI and I called the doctor to see if it was causing this sudden leg pain. He said to quit. 2 weeks later and the pain did go away and then he put me back on it. I wish I had never got back on it, but had no idea it would do this to me. I can barely stand up over 5 min now and I am 55 years old so too young. Someone please tell me there is a way to reverse this...please.

Frustrated
by: Anonymous

I was prescribed a 10 day round of Cipro a few weeks ago, and about 5 days in, I started having muscle pain and nerve twitches. The pain was mostly in my legs and arms. More of an ache, than pain, but uncomfortable for sure. I called my pharmacist a few days later and she advised me to stop taking it.

I had 3 pills left. It has been 4 days since I stopped taking it, but the pain persists. It is worse at night, which has turned me into a zombie during the day. I called my doctor yesterday, and spoke to a nurse who said this is quite common, and can take about 2 weeks to go away. It has made my life miserable and depressing.

I am worried that it will take longer than 2 weeks, since it does not seem to be getting any better as the days go on. I have never had issues like this before.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video